# SDR AALA202205065665

- Difficulty date: May 2, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 56,883 hours, 36,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 2LA00512801
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT EXTERNAL LOAD FAULT AT THE EMERGENCY OVER WING LIGHT. **SUPPLEMENTAL REPORT FOR AALA202205045665: REPLACED EXTERNAL LAMPS 60WL AND 63WL (AALA202205061058) PER AMM 33-51-15. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
